| Catalog Number |
255000048 |
| Medical Device Problem Codes |
Failure to Cut (2587); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that reamer is dull.Patient status/ outcome / consequences --> no patient involvement, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: --> unknown, is the patient part of a clinical study --> unknown, (b)(6) device property of -->none, device in possession of -->none, (b)(6) device property of -->none, device in possession of -->none, (b)(6) device property of -->none, device in possession of -->none, (b)(6) device property of -->none, device in possession of -->none, (b)(6) device property of -->none, device in possession of -->none, (b)(6) device property of -->none, device in possession of -->none, (b)(6) device property of -->none, device in possession of -->none, (b)(6) device property of -->none, device in possession of -->none, (b)(6) device property of -->none, device in possession of -->none, (b)(6) device property of -->none, device in possession of -->none, (b)(6) device property of -->none, device in possession of -->none, (b)(6) device property of -->none, device in possession of -->none, (b)(6) device property of -->none, device in possession of -->none, (b)(6) device property of -->none, device in possession of -->none, (b)(6) device property of -->none, device in possession of -->none by checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.--> true.
Additional Manufacturer Narrative
Product complaint # = > (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: an analysis of the product could not be performed, since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed, as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected and distributed to approved specifications.Additional complaint information, monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: h6 medical device problem code if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: d1, d2a, d3 manufacturer ( address street line 1, city, state code, zip code), d4 ( catalog, udi), g1 manufacturer (facility name, addr.Street line 1, city, state code, zip code).